# SDR USAA951201

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Corroded
- Location: Cargo Door
- Part time: 37,621 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/C-5 CHECK INSPECTION, FOUND LEVEL 1 CORROSION LOWER FORWARD CARGO DOOR PAN ASSY PREVIOUSLY RE WORKED. CORROSION TASK NR C51-53300.  INSTALLED SPLICE REPAIR PER SRM 53-05 FIG 14.  (M)
